# SDR AALA202108087084

- Difficulty date: August 6, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 21,145 hours, 9,938 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR L1 DIFFICULT TO OPEN AND CLOSE. LUBRICATED L1 DOOR HINGES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-00.
